UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
A τ-preconditioner for a non-symmetric linear system arising from multi-dimensional Riemann-Liouville fractional diffusion equation Journal article
Numerical Algorithms, 2022
Authors:  Lin, Xue lei;  Huang, Xin;  Ng, Michael K.;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/05
Convergence of GMRES  Fractional diffusion equation  Non-symmetric linear system  Preconditioning  
Preconditioning for symmetric positive definite systems in balanced fractional diffusion equations Journal article
Numerische Mathematik, 2021,Volume: 147,Issue: 3,Page: 651-677
Authors:  Fang,Zhi Wei;  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Efficient preconditioner of one-sided space fractional diffusion equation Journal article
BIT Numerical Mathematics, 2018,Volume: 58,Issue: 3,Page: 729-748
Authors:  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:13 TC[Scopus]:14 | Submit date:2019/05/27
One-sided Space-fractional Derivative  Preconditioning  Toeplitz-like Matrix  Variable Diffusion Coefficients  
Stability and Convergence Analysis of Finite Difference Schemes for Time-Dependent Space-Fractional Diffusion Equations with Variable Diffusion Coefficients Journal article
Journal of Scientific Computing, 2018,Volume: 75,Issue: 2,Page: 1102-1127
Authors:  Lin,Xue lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:15 TC[Scopus]:15 | Submit date:2019/05/27
Convergence  High-order Finite Difference Schemes  Stability  Time-dependent Space-fractional Diffusion Equation  Variable Diffusion Coefficients  
A splitting preconditioner for Toeplitz-like linear systems arising from fractional diffusion equations Journal article
SIAM Journal on Matrix Analysis and Applications, 2017,Volume: 38,Issue: 4,Page: 1580-1614
Authors:  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Adobe PDF | Favorite |  | TC[WOS]:37 TC[Scopus]:38 | Submit date:2019/05/27
Diagonal-times-toeplitz Matrices  Preconditioners  Space-fractional Diffusion Equations Krylov Subspace Methods  Variable Coecients  
A multigrid method for linear systems arising from time-dependent two-dimensional space-fractional diffusion equations Journal article
Journal of Computational Physics, 2017,Volume: 336,Page: 69-86
Authors:  Lin,Xue lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:29 TC[Scopus]:29 | Submit date:2019/05/27
Banded-splitting Smoother  Fractional Diffusion Equation  Multigrid Method  Non-rectangular Domain  
A fast accurate approximation method with multigrid solver for two-dimensional fractional sub-diffusion equation Journal article
Journal of Computational Physics, 2016,Volume: 323,Page: 204-218
Authors:  Lin,Xue lei;  Lu,Xin;  Ng,Micheal K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:9 TC[Scopus]:9 | Submit date:2019/05/27
Block Lower Triangular Toeplitz Matrix  Block Ε-circulant Approximation  Fractional Sub-diffusion Equations  Multigrid Method